Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Done spinal fusion, poking sensation in lower back. Any thoughts?

I had a spinal fusion in April. I have recently noticed a strange sensation of dull poking in my lower back on the right side of my back when going to the bathroom, like my intestines are pressing against something foreign in my back. I have discussed it with my surgeon and he seems to gloss over it. Also I have had some issues with profuse sweating, with just walking or standing. It also seems to have an odor, I have put on some weight over the last few months but Dr said it was reasonable, also blood pressure is normal and so is my blood sugar , not diabetic. Just curious if you have any thoughts.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Neurologist 's  Response
dear it seems to be a poly neuropathic disorder ,nothing to be worried anyway.I would recommend you electronervografia of legs or neuropad to confirm diagnose.Wish you all the best
Answered: Thu, 12 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor